MathSciNet Relay Station
MathSciNet bibliographic data
MR2204455 65N30
Mao, Shi-peng; Chen, Shao-chun Convergence analysis of Morley element on anisotropic meshes. J. Comput. Math. 24 (2006), no. 2, 169–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement